CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
NUMERICAL APPROXIMATION OF ELLIPTIC PROBLEMS WITH LOG-NORMAL RANDOM COEFFICIENTS 期刊论文
INTERNATIONAL JOURNAL FOR UNCERTAINTY QUANTIFICATION, 2019, 卷号: 9, 期号: 2, 页码: 161-186
Authors:  Wan, Xiaoliang;  Yu, Haijun
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Wiener chaos expansion  Wick product  stochastic elliptic PDE  uncertainty quantification  log-normal random coefficient  
Testing Association between Mixed Type Outcomes and Covariates Jointly by the Use of a Latent Variable 期刊论文
SCIENTIFIC REPORTS, 2017, 卷号: 7, 期号: 8006, 页码: 10
Authors:  Zhu, Jiayan;  Zhang, Wei;  Li, Qizhai;  Li, Zhengbang;  Zhu, Jiayan;  Zhang, Wei;  Li, Qizhai;  Li, Zhengbang
View  |  Adobe PDF(2766Kb)  |  Favorite  |  View/Download:20/5  |  Submit date:2018/07/30